# SDR DALA2022081805611

- Difficulty date: August 12, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50035
- Aircraft time: 8,046 hours, 3,752 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 601355-14 ISSUED FOR CORROSION AROUND THE WASTE BOX. FOLLOW ON ACTION IS REQUIRED. ACCOMPLISH SECTION II REPEAT INSPECTIONS EVERY 850FH FOLLOWING THE ACCOMPLISHMENT OF SECTION I. ACCOMPLISH SECTION III PERMANENT REPAIR WITHIN 8500FH FOLLOWING THE ACCOMPLISHMENT OF SECTION I. ASSOCIATED ER/A 00-601355 ADDED FOR AC 8116. (LP# 2362838)
